# SDR QXEA200300832

- Difficulty date: July 7, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4053
- Aircraft time: 3,661 hours, 4,260 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Shim
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - H-STAB TO V-STAB FORWARD LEFT HAND CONNECTION POINT SHIMS/SPACERS COMPLETELY EXTRUDED-MISSING. REPAIRED IAW Q400 AMM 55-10-00, TR 55-010, TASK 55-10-00-000-801 AND RD 8/4-55-094.
